# SDR DALA2015020100811

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SKIN STA XE=2 OF LT ELEVATOR.  REMOVED DAMAGE SKIN. FABRICATED A DOUBLER, DRILLED AND TRIMED.  TREATED AND PAINTED THE DOUBLER AND INSTALLED IAW SRM 51-30-2, 55-22-0, FIG 3, 51-10-4, 51-10-3, PAR 14 AND 21.
